# SDR AALA202109031163

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 72,381 hours, 32,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Part serial: AW7247
- Condition: No Test
- Location: Pax Door
- Part time: 73,636 hours, 33,105 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DID NOT PASS OPERATIONAL TEST PASSENGER CREW DOOR 831 DAMPING FUNCTION AT FORWARD GALLEY AREA (1 EA). REPLACED DAMPER PASSENGER CREW DOOR 831 AT FORWARD GALLEY AREA PER AMM 52-11-14-400-001-B.
